# SDR AMTA200700386

- Difficulty date: August 10, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452012
- Part serial: 0067
- Condition: Unserviceable
- Location: Rt Hf Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT HF TRANSMISSION AND RECEPTION INOPERATIVE.  AT ALL CREW STATIONS.  REMOVED AND REPLACED RT HF TRANSCEIVER IAW AMM 23-11-03-401.  OPS CHECK GOOD.  (K)
